# SDR A6WA202110157934

- Difficulty date: October 15, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 37,701 hours, 36,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Part time: 37,701 hours, 36,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AND GOUGES ON AFT FUSELAGE SKIN BTW FS589.00 Ï¿½ FS605.00 AND  STR24R Ï¿½ STR26R.   DRESSED 4 DENTS AND BLENDED 22 GOUGES ON AFT FUSELAGE SKIN BTW FS589.00 Ï¿½ FS605.00 AND STR24R Ï¿½ STR26R. SKIN PN 601R35005. POST DRESS DENT DIMENSIONS P1 - L= 0.700Ï¿½  X W= 0.500Ï¿½ X D= 0.004Ï¿½, P2 - L= 0.300Ï¿½ X W= 0.300Ï¿½ X D= 0.002Ï¿½, P3 - L= 0.400Ï¿½ X W=  0.400Ï¿½ X D= 0.004Ï¿½ AND P4 - L= 0.200Ï¿½ X W= 0.200Ï¿½ X D= 0.002Ï¿½. GOUGE REMAINING THICKNESS DIMENSIONS RANGE FROM 0.046Ï¿½- 0.058Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO  601R-53-61-7732 REV (-) DATED 2021-10-23. WORK PERFORMED UNDER AERSALE WORK ORDER 003471, CARD NO. 20013, TT: 37701:42 TC: 36690.
